# SDR I5PA2024081688802

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,480 hours, 25,822 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: 9807059
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLT NO: MGE300. ESI - L ENG NO N2 ROTATION ON START. R/R LEFT ENG STARTER. OPS CHECK OK. REF AMM 80-11-01 P401.
